# SDR DALA2021090705271

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 68,246 hours, 26,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1938785) DURING INSPECTION FOUND LOWER FUSELAGE PANEL 193D,16EA AFT FASTENER HOLES DAMAGED. REPAIRED 16EA FASTENER HOLES ON LOWER FUSELAGE PANEL 193D IAW SRM 53-40-70-2R AND B737 SRM 51-70-04-2R REPAIR 9.
